Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LeslieTM

Ortho Tri-Cyclen Lo

Recommended Posts

Ive been taking it for a week now and it has worsened my skin so badly. I am taking it to be on bc cause when I do engage in the act, im not always safe. I got it for free from my local Planned Parenthood. I was told it helped with skin a lot but mine is getting worse and worse everyday. Not to mention my mood is BAD. Sad, angry, lost and confused and somewhat depressed. Should I stop taking it or maybe wait it out a little?

Share this post


Link to post
Share on other sites

Ughhh! I am so sorry you are going through this :( I hate that pill!! I was acne free for all of my life until I turned 26 and started on this pill. Not only was my skin getting BAD but I felt like riping everyone' head off! My mood was just sad, mad, and depressed. I stopped taking it and my skin has never been the same. I am 28 now and have been prescribed Yasmin which has been helping me get back to normal...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×